# SDR 2003FA0000640

- Difficulty date: May 25, 2003
- Submitted: June 18, 2003
- Operation: General aviation
- Aircraft: N418ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8650
- Aircraft time: 2,382 hours
- Engine: Lyc IO360L2A
- Engine time: 2,522 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765362
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING A PRETAKEOFF IDLE CHECK, THE IDLE WAS FOUND TOO LOW AND ROUGH. THE FUEL CONTROL WAS ADJUSTD AND THE IDLE SPEED AND MIXURE CONFIRMED CORRECT..
